Safrel Nighttime Sleep Aid, Diphenhydramine Hcl 25Mg | Strong Non Habit-Forming Restful Sleeping Support For Men & Women | Fall Asleep Faster & Wake Up Refreshed (1000 Count (Pack Of 1), 1000, Count)

Safrel Nighttime Sleep Aid, Diphenhydramine Hcl 25Mg | Strong Non Habit-Forming Restful Sleeping Support For Men & Women | Fall Asleep Faster & Wake Up Refreshed (1000 Count (Pack Of 1), 1000, Count)

Regular price Rs. 3,615.00
Sale price Rs. 3,615.00 Regular price Rs. 4,465.00
  • Estimated Delivery:Apr 15 - Apr 19

  • Free Shipping on all orders

Product description

Safe, Non-Habit Forming Sleep Aid: Safrel Sleeping Pills Are Easy To Swallow, Helps You Reach Deeper, Restful Sleep At Night. Take 1-2 Tablets Before Bed. Compare To The Active Ingredient In Simply Sleep
Mini Caplets And Not A Pain Reliever: Miniature Caplets Designed To Be Easier And Safer For Those Who Have Trouble Swallowing. These Sleep Aid Caplets Are Purely Intended To Give You A Good Night'S Sleep And Contain No Unnecessary Ingredients
Effective: Tested And Proven Effective. Active Ingredient Diphenhydramine Hcl 25 Mg Is An Antihistamine Sleep Aid Tablets Used As Allergy Relief As Well As Sleep Aid For Adults And Children Ages 12 Years And Older
100% Satisfaction Guarantee: Click Buy Now And Get This Sodium Chloride, Usp 1 Gm Tablet To Help You Recover Quickly, Maintain Muscle Stamina, And Replenish Healthy Mineral Level Balance

Safrel Nighttime Sleep Aid Caplets Helps You Fall Asleep And Wake Up Feeling Refreshed. This Nighttime Sleep Aid Is Non-Habit Forming Suitable For Adults And Children 12 Years And Older To Help Relieve Occasional Sleeplessness

Shipping & Return

Shipping cost is based on weight. Just add products to your cart and use the Shipping Calculator to see the shipping price.

We want you to be 100% satisfied with your purchase. Items can be returned or exchanged within 5 days of delivery.

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)